Publications 2019

Adams, Z. P. ; Ehlting, J. and R. Edwards: The regulatory role of shikimate in plant phenylalanine metabolism
In: Journal of theoretical biology, 462 (2019), p. 158-170
DOI: 10.1016/j.jtbi.2018.11.005

Agostini, D. and C. Améndola: Discrete Gaussian distributions via theta functions
In: SIAM journal on applied algebra and geometry, 3 (2019) 1, p. 1-30
DOI: 10.1137/18M1164937 ARXIV: https://arxiv.org/abs/1801.02373
Green Open Access

Banisch, S. and E. Olbrich: Opinion polarization by learning from social feedback
In: The journal of mathematical sociology, 43 (2019) 2, p. 76-103
DOI: 10.1080/0022250X.2018.1517761 ARXIV: https://arxiv.org/abs/1704.02890
Gold Open Access

Benner, P. ; Khoromskaia, V. ; Khoromskij, B. N. and C. Yang: Computing the density of states for optical spectra of molecules by low-rank and QTT tensor approximation
In: Journal of computational physics, 382 (2019), p. 221-239
MIS-Preprint: 35/2018 DOI: 10.1016/j.jcp.2019.01.011 ARXIV: https://arxiv.org/abs/1801.03852
Green Open Access

Brugallé, E. ; Mikhalkin, G. ; Risler, J. and K. Shaw: Nonexistence of torically maximal hypersurfaces
In: St. Petersburg mathematical journal, 30 (2019) 1, p. 15-23
DOI: 10.1090/spmj/1528 ARXIV: https://arxiv.org/abs/1506.02813
Green Open Access

Ceballos, C. ; Padrol, A. and C. Sarmiento: Geometry of \(\nu\)-Tamari lattices in types \(A\) and \(B\)
In: Transactions of the American Mathematical Society, 371 (2019), p. 2575-2622
DOI: 10.1090/tran/7405 ARXIV: https://arxiv.org/abs/1611.09794
Green Open Access

Changat, M. ; Narasimha-Shenoi, P. G. and P. F. Stadler: Axiomatic characterization of transit functions of weak hierarchies
In: The art of discrete and applied mathematics, 2 (2019) 1, 1
DOI: 10.26493/2590-9770.2_1 LINK: https://adam-journal.eu/index.php/ADAM/article/view/1260
Gold Open Access

Chen, B. ; Yang, L. ; Fei, S. and Z. Wang: Tighter weighted polygamy inequalities of multipartite entanglement in arbitrary-dimensional quantum systems
In: International journal of theoretical physics, 58 (2019) 3, p. 1001-1007
MIS-Preprint: 18/2019 DOI: 10.1007/s10773-018-3991-0
Green Open Access

Chen, Q. ; Jost, J. ; Sun, L. and M. Zhu: Estimates for solutions of Dirac equations and an application to a geometric elliptic-parabolic problem
In: Journal of the European Mathematical Society, 21 (2019) 3, p. 665-707
MIS-Preprint: 79/2014 DOI: 10.4171/JEMS/847 ARXIV: https://arxiv.org/abs/1707.03151
Green Open Access

Chruscinski, D. ; Ciaglia, F. M. ; Ibort, A. ; Marmo, G. and F. Ventriglia: Stratified manifold of quantum states, actions of the complex special linear group
In: Annals of physics, 400 (2019), p. 221-245
DOI: 10.1016/j.aop.2018.11.015 ARXIV: https://arxiv.org/abs/1811.07406
Green Open Access

Daneri, S. and E. Runa: Exact periodic stripes for a minimizers of a local/non-local interaction functional in general dimension
In: Archive for rational mechanics and analysis, 231 (2019) 1, p. 519-589
DOI: 10.1007/s00205-018-1285-6 ARXIV: https://arxiv.org/abs/1702.07334
Green Open Access

Dareiotis, K. and E. Ekström: Density symmetries for a class of 2-D diffusions with applications to finance
In: Stochastic processes and their applications, 129 (2019) 2, p. 452-472
DOI: 10.1016/j.spa.2018.03.007 ARXIV: https://arxiv.org/abs/1706.06000
Green Open Access

Dareiotis, K. ; Gerencscér, M. and B. Gess: Entropy solutions for stochastic porous media equations
In: Journal of differential equations, 266 (2019) 6, p. 3732-3763
DOI: 10.1016/j.jde.2018.09.012 ARXIV: https://arxiv.org/abs/1803.06953
Green Open Access

Falcó, A. ; Hackbusch, W. and A. Nouy: On the Dirac-Frenkel variational principle on tensor Banach spaces
In: Foundations of computational mathematics, 19 (2019) 1, p. 159-204
MIS-Preprint: 84/2017 DOI: 10.1007/s10208-018-9381-4 ARXIV: https://arxiv.org/abs/1610.09865
Green Open Access

Fehrman, B. J. and B. Gess: Well-posedness of nonlinear diffusion equations with nonlinear, conservative noise
In: Archive for rational mechanics and analysis, Vol. not yet known, pp. not yet known
DOI: 10.1007/s00205-019-01357-w ARXIV: https://arxiv.org/abs/1712.05775
Gold Open Access

Gavrilyuk, I. P. and B. N. Khoromskij: Tensor numerical methods : actual theory and recent applications
In: Computational methods in applied mathematics, 19 (2019) 1, p. 1-4
DOI: 10.1515/cmam-2018-0014

Gavrilyuk, I. P. and B. N. Khoromskij: Quasi-optimal rank-structured approximation to multidimensional parabolic problems by Cayley transform and Chebyshev interpolation
In: Computational methods in applied mathematics, 19 (2019) 1, p. 55-71
DOI: 10.1515/cmam-2018-0021

Görlach, P. ; Hubert, E. and T. Papadopoulo: Rational invariants of even ternary forms under the orthogonal group
In: Foundations of computational mathematics, Vol. not yet known, pp. not yet known
MIS-Preprint: 45/2017 DOI: 10.1007/s10208-018-9404-1 ARXIV: https://arxiv.org/abs/1707.09979
Green Open Access

Hackbusch, W. : Truncation of tensors in the hierarchical format
In: SeMA journal : boletin Sociedad Espanola de la Matemática Aplicada, Vol. not yet known, pp. not yet known
MIS-Preprint: 29/2018 DOI: 10.1007/s40324-018-00184-5
Gold Open Access

Hackbusch, W. : Numerical tensor techniques for multidimensional convolution products
In: Vietnam journal of mathematics, 47 (2019) 1, p. 69-92
MIS-Preprint: 4/2018 DOI: 10.1007/s10013-018-0300-4
Gold Open Access

Han, X. ; Jost, J. ; Liu, L. and L. Zhao: Global existence of the harmonic map heat flow into Lorentzian manifolds
In: Journal de mathématiques pures et appliquées, Vol. not yet known, pp. not yet known
MIS-Preprint: 70/2016 DOI: 10.1016/j.matpur.2019.01.011
Green Open Access

Han, X. ; Liu, L. and L. Zhao: A global weak solution to the Lorentzian harmonic map flow
In: Science China mathematics, Vol. not yet known, pp. not yet known
DOI: 10.1007/s11425-018-9304-1 ARXIV: http://de.arxiv.org/abs/1809.07237
Green Open Access

Ignat, R. and F. Otto: The magnetization ripple : a nonlocal stochastic PDE perspective
In: Journal de mathématiques pures et appliquées, Vol. not yet known, pp. not yet known
DOI: 10.1016/j.matpur.2019.01.010 ARXIV: https://arxiv.org/abs/1709.01374
Green Open Access

Jin, Z. and S. Fei: Finer distribution of quantum correlations among multiqubit systems
In: Quantum information processing, 18 (2019) 1, 21
MIS-Preprint: 14/2019 DOI: 10.1007/s11128-018-2137-x ARXIV: http://de.arxiv.org/abs/1812.00205
Green Open Access

Jin, Z. ; Fei, S. and C. Qiao: Polygamy relations of multipartite systems
In: Quantum information processing, 18 (2019) 4, 105
DOI: 10.1007/s11128-019-2220-y ARXIV: https://arxiv.org/abs/1902.07441
Green Open Access

Jin, Z. ; Li-Jost, X. and S. Fei: Triangle-like inequalities related to coherence and entanglement negativity
In: Quantum information processing, 18 (2019) 1, 5
MIS-Preprint: 8/2019 DOI: 10.1007/s11128-018-2121-5 ARXIV: https://arxiv.org/abs/1811.08125
Green Open Access

Jost, J. ; Li-Jost, X. and C. Qun: Harmonic maps and their generalizations
In: Scientia sinica mathematica = Zhongguo-kexue shuxue, 49 (2019) 2, p. 125-138
DOI: 10.1360/N012018-00052

Jost, J. ; Zhou, C. and M. Zhu: The super-Toda system and bubbling of spinors
In: Journal of functional analysis, 276 (2019) 2, p. 410-446
MIS-Preprint: 63/2017 DOI: 10.1016/j.jfa.2018.07.002 ARXIV: https://arxiv.org/abs/1709.00593
Green Open Access

Jost, J. ; Zhou, C. and M. Zhu: Vanishing Pohozaev constant and removability of singularities
In: Journal of differential geometry, 111 (2019) 1, p. 91-144
MIS-Preprint: 80/2015 DOI: 10.4310/jdg/1547607688 ARXIV: https://arxiv.org/abs/1709.07342
Green Open Access

Kahle, T. ; Rauh, J. and S. Sullivant: Algebraic aspects of conditional independence and graphical models
In: Handbook of graphical models / M. Maathuis... (eds.)
Boca Raton : CRC Press, 2019. - P. 61-80
(Chapman & Hall/CRC handbooks of modern statistical methods)
DOI: 10.1201/9780429463976 ARXIV: https://arxiv.org/abs/1705.07411
Green Open Access

Kališnik Verovšek, S. : Tropical coordinates on the space of persistence barcodes
In: Foundations of computational mathematics, 19 (2019) 1, p. 101-129
DOI: 10.1007/s10208-018-9379-y ARXIV: https://arxiv.org/abs/1604.00113
Gold Open Access

Kališnik Verovšek, S. and D. Lešnik: Symmetric polynomials in tropical algebra semirings
In: Journal of symbolic computation, 93 (2019), p. 100-119
DOI: 10.1016/j.jsc.2018.04.008 ARXIV: https://arxiv.org/abs/1607.00245
Green Open Access

Kitavtsev, G. ; Lauteri, G. ; Luckhaus, S. and A. Rüland: A compactness and structure result for a discrete multi-well problem with \(\text{SO}(n)\) symmetry in arbitrary dimension
In: Archive for rational mechanics and analysis, 232 (2019) 1, p. 531-555
DOI: 10.1007/s00205-018-1327-0 ARXIV: https://arxiv.org/abs/1711.08271
Gold Open Access

Knüpfer, H. and F. Otto: Nucleation barriers for the cubic-to-tetragonal phase transformation in the absence of self-accommodation
In: Zeitschrift für angewandte Mathematik und Mechanik, 99 (2019) 2, e201800179
DOI: 10.1002/zamm.201800179

Kolora, S. R. ; Weigert, A. ; Saffari, A. ; Kehr, S. ; Costa, M. B. ; Spröer, C. ; Indrischek, H. ; Chintalapati, M. ; Lohse, K. ; Doose, G. ; Overmann, J. ; Bunk, B. ; Bleidorn, C. ; Grimm-Seyfarth, A. ; Henle, K. ; Nowick, K. ; Faria, R. ; Stadler, P. F. and M. Schlegel: Divergent evolution in the genomes of closely related lacertids, Lacerta viridis and L. bilineata, and implications for speciation
In: GigaScience, 8 (2019) 2, giy160
DOI: 10.1093/gigascience/giy160
Gold Open Access

Konarovskyi, V. and M. v. Renesse: Modified massive Arratia flow and Wasserstein diffusion
In: Communications on pure and applied mathematics, 72 (2019) 4, p. 764-800
DOI: 10.1002/cpa.21758 ARXIV: http://arxiv.org/abs/1504.00559
Green Open Access

Li, M. ; Wang, Z. ; Wang, J. ; Shen, S. and S. Fei: The norms of Bloch vectors and classification of four-qudits quantum states
In: epl, 125 (2019) 2, 20006
MIS-Preprint: 20/2019 DOI: 10.1209/0295-5075/125/20006
Green Open Access

Liang, X. ; Li, B. and S. Fei: Comment on ''Optimal convex approximations of quantum states'' [Phys. Rev. A 96, 042325 (2017)]
In: Physical review / A, 99 (2019) 1, 016301
MIS-Preprint: 16/2019 DOI: 10.1103/PhysRevA.99.016301 ARXIV: https://arxiv.org/abs/1901.08848
Green Open Access

Litvinenko, A. ; Keyes, D. ; Khoromskaia, V. ; Khoromskij, B. N. and H. G. Matthies: Tucker tensor analysis of Matérn functions in spatial statistics
In: Computational methods in applied mathematics, 19 (2019) 1, p. 101-122
MIS-Preprint: 25/2018 DOI: 10.1515/cmam-2018-0022 ARXIV: https://arxiv.org/abs/1711.06874
Green Open Access

Luu, H. D. and P. T. Hong: Young differential delay equations driven by Hölder continuous paths
In: Modern mathematics and mechanics : fundamentals, problems and challenges / V. A.Sadovnichiy... (eds.)
Cham : Springer, 2019. - P. 313-333
(Understanding complex systems)
DOI: 10.1007/978-3-319-96755-4_17 ARXIV: https://arxiv.org/abs/1802.03193
Green Open Access

Mao, Y. ; Ma, Z. ; Jin, R. ; Sun, Q. ; Fei, S. ; Zhang, Q. ; Fan, J. and J. Pan: Error-disturbance trade-off in sequential quantum measurements
In: Physical review letters, 122 (2019) 9, 090404
DOI: 10.1103/PhysRevLett.122.090404

Michałek, M. and E. Ventura: Phylogenetic complexity of the Kimura 3-parameter model
In: Advances in mathematics, 343 (2019), p. 640-680
MIS-Preprint: 27/2017 DOI: 10.1016/j.aim.2018.11.021 ARXIV: https://arxiv.org/abs/1704.02584
Green Open Access

Qi, Y. ; Michałek, M. and L. Lim: Complex best r-term approximations almost always exist in finite dimensions
In: Applied and computational harmonic analysis, Vol. not yet known, pp. not yet known
MIS-Preprint: 79/2017 DOI: 10.1016/j.acha.2018.12.003 ARXIV: https://arxiv.org/abs/1711.11269
Green Open Access

Saucan, E. ; Sreejith, R. P. ; Vivek-Ananth, R. P. ; Jost, J. and A. Samal: Discrete Ricci curvatures for directed networks
In: Chaos, solitons and fractals, 118 (2019), p. 347-360
DOI: 10.1016/j.chaos.2018.11.031 ARXIV: https://arxiv.org/abs/1809.07698
Green Open Access

Sweeney, B. A. ; Petrov, A. I. ; Burkov, B. ; Finn, R. D. ; Bateman, A. ; Szymanski, M. ; Karlowski, W. M. ; Gorodkin, J. ; Seemann, S. E. ; Cannone, J. J. ; Gutell, R. R. ; Fey, P. ; Basu, S. ; Kay, S. J. E. ; Cochrane, G. ; Billis, K. ; Emmert, D. ; Marygold, S. J. ; Huntley, R. P. ; Lovering, R. C. ; Frankish, A. ; Chan, P. P. ; Lowe, T. M. ; Bruford, E. A. ; Seal, R. ; Vandesompele, J. ; Volders, P. ; Parakevopoulou, M. ; Ma, L. ; Zhang, Z. ; Griffiths-Jones, S. ; Bujnicki, J. M. ; Boccaletto, P. ; Blake, J. A. ; Bult, C. J. ; Chen, R. ; Zhao, Y. ; Wood, V. ; Rutherford, K. ; Rivas, E. ; Cole, J. R. ; Laulederkind, S. J. F. ; Shimoyama, M. ; Gillespie, M. E. ; Orlic-Milacic, M. ; Kalvari, I. ; Nowrocki, E. ; Engel, S. R. ; Cherry, J. M. ; Beradini, T. ; Hatzigeorgiou, A. G. ; Karagkouni, D. ; Howe, K. L. ; Davis, P. ; Dinger, M. E. ; He, S. ; Yoshihama, M. ; Kenmochi, N. ; Stadler, P. F. and K. P. Williams: RNAcentral : a hub of information for non-coding RNA sequences
In: Nucleic acids research, 47 (2019) D1, p. D221-D229
DOI: 10.1093/nar/gky1034
Gold Open Access

Sweeney, B. A. ; Petrov, A. I. ; Burkov, B. ; Finn, R. D. ; Bateman, A. ; Szymanski, M. ; Karlowski, W. M. ; Gorodkin, J. ; Seemann, S. E. ; Cannone, J. J. ; Gutell, R. R. ; Fey, P. ; Basu, S. ; Kay, S. J. E. ; Cochrane, G. ; Billis, K. ; Emmert, D. ; Marygold, S. J. ; Huntley, R. P. ; Lovering, R. C. ; Frankish, A. ; Chan, P. P. ; Lowe, T. M. ; Bruford, E. A. ; Seal, R. ; Vandesompele, J. ; Volders, P. ; Parakevopoulou, M. ; Ma, L. ; Zhang, Z. ; Griffiths-Jones, S. ; Bujnicki, J. M. ; Boccaletto, P. ; Blake, J. A. ; Bult, C. J. ; Chen, R. ; Zhao, Y. ; Wood, V. ; Rutherford, K. ; Rivas, E. ; Cole, J. R. ; Laulederkind, S. J. F. ; Shimoyama, M. ; Gillespie, M. E. ; Orlic-Milacic, M. ; Kalvari, I. ; Nowrocki, E. ; Engel, S. R. ; Cherry, J. M. ; Beradini, T. ; Hatzigeorgiou, A. G. ; Karagkouni, D. ; Howe, K. L. ; Davis, P. ; Dinger, M. E. ; He, S. ; Yoshihama, M. ; Kenmochi, N. ; Stadler, P. F. and K. P. Williams: Corrigendum: ''RNAcentral : a hub of information for non-coding RNA sequences'' [Nucleic acids research, 47 (2019) D1, p. D221-D229]
In: Nucleic acids research, 47 (2019) D1, p. D1250-D1251
DOI: 10.1093/nar/gky1206
Gold Open Access

Taslimitehrani, M. : Quantum BRST charge in gauge theories in curved space-time
In: Journal of mathematical physics, 60 (2019) 1, 012304
DOI: 10.1063/1.5054129 ARXIV: https://arxiv.org/abs/1703.04148
Green Open Access

Wang, J. ; Wang, Z. ; Qiao, J. ; Li, M. and S. Shen: Trade-off relations of CHSH violations based on norms of Bloch vectors
In: International journal of theoretical physics, Vol. not yet known, pp. not yet known
DOI: 10.1007/s10773-019-04064-0

Wang, M. ; Shen, L. Q. ; Pasquale, L. R. ; Petrakos, P. ; Formica, S. ; Boland, M. V. ; Wellik, S. R. ; De Moraes, C. G. ; Myers, J. S. ; Saeedi, O. ; Wang, H. ; Baniasadi, N. ; Li, D. ; Tichelaar, J. ; Bex, P. J. and T. Elze: An artificial intelligence approach to detect visual field progression in glaucoma based on spatial pattern analysis
In: Investigative ophthalmology and visual science (IOVS), 60 (2019) 1, p. 365-375
DOI: 10.1167/iovs.18-25568
Gold Open Access

Wang, N. ; Rauh, J. and H. Massam: Approximating faces of marginal polytopes in discrete hierarchical models
In: The annals of statistics, 47 (2019) 3, p. 1203-1233
DOI: 10.1214/18-AOS1710 ARXIV: https://arxiv.org/abs/1603.04843
Green Open Access

Zhu, X. and S. Fei: Monogamy properties of qubit systems
In: Quantum information processing, 18 (2019) 1, 23
MIS-Preprint: 15/2019 DOI: 10.1007/s11128-018-2136-y ARXIV: http://de.arxiv.org/abs/1812.01134
Green Open Access

20.03.2019, 04:19